Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Vein that runs beneath chest bone and disappears into stomach, visible on stretching. Cancer sign?

Hi there, i seem to have a vein/ artery that runs from just beneath my chest bone down my chest and then dissapears into my stomach ......when i stretch the vein is clearly visable, cord like, very tender to the touch, quite hard, no redness. I am worried sick. I have been to the doctors already, he said it was my abdominal rectus or something which i know it isn t, it doesn t feel like a muscle. I am worried sick it s cancer or something bad. Through hours of searching, i think it maybe mondor s disease as that is exactly what it looks like but i am no doctor. I am 30, just turned 30, male.
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
don't worry. It seems to be a dilated vein. It is normal in most individuals. but it may be a sign of Liver disease or vein obstruction. So consult a Gastro enterologist and a Surgeon.
Answered: Sun, 11 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor